# SDR 2006UALA01009

- Difficulty date: May 20, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 54,697 hours, 20,507 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EMERGENCY LIGHTS ARE INOP, 4 L OVER DOOR EXIT SIGN, AFT GALLEY CEILING EXIT SIGN, SLIDE LIGHT DOOR 4L, EXIT SIGN OVER DOOR 2L, EXIT MARKERS DOOR 4L, 4R, 2L, 2R, SLIDE LIGHT DOOR 2L, AISLE LIGHTS ROWS 4, 29, 32, EXIT SIGN AT ROW 9.
